Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Back pain. MRI shows change in vertebra. Taking novartis nasal spray. Advice the necessary test to be done?

My mother (50 yr) is suffering from back pain . MRI detected a slight change in D12 vertebra but no injury happened. She was advised a Novartis Nasal Spray and been taking it from past 45 days but their is no relief. Now some doctor want to do a Bio scan and one doctor have advised some blood test like TC/DC, ESR , TB PCR. Please advise the necessary test required to detect BONE TB and what all disease can occur as per symptoms defined above.
Asked On : Sun, 3 Jun 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Dorsal spine involvement is a common association of spinal tuberculosis or Pott's spine. If there is associated ongoing fever, reduced appetite, loss of weight or previous tuberculosis/tuberculosis exposure, tuberculosis is most likely. Blood counts, erythrocyte sedimentation rate, DNA PCR and montoux test are the initial set of investigations that would be needed.

Other causes could be degenerative osteoporosis / tumour / secondary metastatic lesions. Bone scans will be able to differentiate and rule them out.

Hope this information is helpful.

Answered: Thu, 21 Jun 2012
I find this answer helpful
Physical Therapist or Physiotherapist Ritesh Kharnal's  Response
Do the blood test ESR and take bed rest avoid jurk and dont lift weight
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor